| Model Number |
694.0005 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Metal Related Pathology (4530); Joint Impingement (4834)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Trifit ts / trinity dual mobility revision of the stem, cocr liner, ecima insert and biolox delta ceramic head after approximately 3 years and 9 months due to suspected loosening of the stem.
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol, what size stem was implanted at the revision and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
Event or Problem Description
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol, what size stem was implanted at the revision and an update on the patient post revision, was requested in order to progress with the investigation of this event, however, this information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted, and the root cause of the reported stem loosening could not be determined.It is likely that the loosening of the stem was the cause of the impingement and metallosis identified during the revision procedure.This case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.